# SDR 7C7A2018041600395

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 53,082 hours, 66,976 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359714
- Part serial: 2147
- Condition: False Indication
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CAUTION LIGHT ILLUMINATED AFTER STARTUP.
